| Catalog Number |
00879000703 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in brazil.H6: proposed component code: mechanical (g04) drill.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during the hip procedure, the drill bit broke while inserting.The guide was used as required by surgical procedure.No parts left in patient and no delay.Another drill bit of the same size was available.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Event or Problem Description
No additional information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5; d4; g3; h1; h3; h4; h6.The reported event was confirmed by review of pictures.Visual examination of the provided pictures identified the drill, broken in half and covered in bio-debris.No further evaluation can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.